# SDR MWEA97265

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Loose
- Location: Pax Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR MAIN PAX DOOR EVAC SLIDE FELL OFF.  REINSTALLED COVER AND SECURED BUTTERFLY PIN.
